# SDR ASAA2022052638493

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,106 hours, 10,163 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Improper Part
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472010 #2 ENG CFM56-7 FAN BLADE LUBRICATION. FOUND FAN BLADE PLATFORM #24 HAS P/N 340-001-816-0, ITS 180 DEGREE PAIR IS 340-001-817-0. GROUNDED - YES. REMOVED AND INSTALLED THE CORRECT P/N FOR PLATFORM #24. REF ASA T/C 78472010 FOR WORK ACCOMPLISHED.
